# SDR AWXA200700297

- Difficulty date: January 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C2518022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND AFT CARGO DOOR LOWER FORWARD FRAME CRACKED, BS 800, S22R - S25R.  REPLACED AFT CARGO DOOR LOWER FORWARD FRAME, BS 800, S22R - S25R IAW B737-300 SRM 51-40-02.
